# SDR 97FDEA00307

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 894120
- Condition: Failed
- Location: Nr  1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

97-0094, NR 1 ENGINE FIRE LIGHT BELL AND DETECTOR FAULT LIGHT ILLUMINATED IN FLIGHT FOR 5 SECONDS.  DETECTOR SYSTEM WAS IN LOOP-A AS PER MINIMUM EQUIPMENT LIST.  LOOP-B FAILED TEST, NO OTHER ABNORMAL ENGINE INDICATIONS.  REMOVED AND REPLACED FIRE DETECTOR ELEMENT AND ENGINE FIRE CONTROL UNIT.  OPERATIONAL CHECK OF FIRE DETECTOR CHECKED GOOD.  ALSO, CHECKED PNEUMATIC LEAKS, NONE NOTED.
